# SDR RAIA201510140001

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,316 hours, 35,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLASHLIGHT INTERMITTENT.  R & R AFT CABIN FLASHLIGHT.  OPS CHECKED GOOD.
